On fractional impulsive equations of Sobolev type with nonlocal condition in Banach spaces. (English) Zbl 1228.34014

Summary: The objective of this paper is to establish the existence of solutions of nonlinear impulsive fractional integrodifferential equations of Sobolev type with nonlocal condition. The results are obtained by using fractional calculus and fixed point techniques.


34A08 Fractional ordinary differential equations
34B37 Boundary value problems with impulses for ordinary differential equations
Full Text: DOI


[1] Bonilla, B.; Rivero, M.; Rodriguez-Germa, L.; Trujillo, J.J., Fractional differential equations as alternative models to nonlinear differential equations, Applied mathematics and computation, 187, 79-88, (2007) · Zbl 1120.34323
[2] He, J.H., Some applications of nonlinear fractional differential equations and their approximations, Bulletin of science and technology, 15, 86-90, (1999)
[3] Hilfer, R., Applications of fractional calculus in physics, (2000), World Scientific Singapore · Zbl 0998.26002
[4] Kilbas, A.A.; Srivastava, H.M.; Trujillo, J.J., Theory and applications of fractional differential equations, (2006), Elsevier Amsterdam · Zbl 1092.45003
[5] Hernández, E.; Santos, J.S.; Azevedo, K.A.G., Existence of solutions for a class of abstract differential equations with nonlocal conditions, Nonlinear analysis. theory, methods and applications, 74, 2624-2634, (2011) · Zbl 1221.47079
[6] Belmekki, M.; Nieto, J.J.; Rodriguez-Lopez, R., Existence of periodic solutions for a nonlinear fractional differential equation, Boundary value problems, 2009, 1-18, (2009), Article ID. 324561 · Zbl 1181.34006
[7] Cheng, Y.; Guozhu, G., Existence of fractional differential equations, Journal of mathematical analysis and applications, 310, 26-29, (2005) · Zbl 1088.34501
[8] Cheng, Y.; Guozhu, G., On the solution of nonlinear fractional order differential equation, Nonlinear analysis. theory, methods and applications, 63, e971-e976, (2005) · Zbl 1224.34005
[9] Delbosco, D.; Rodino, L., Existence and uniqueness for a nonlinear fractional differential equation, Journal of mathematical analysis and applications, 204, 609-625, (1996) · Zbl 0881.34005
[10] Zhou, Y.; Jiao, F., Nonlocal Cauchy problem for fractional evolution equations, Nonlinear analysis. real world applications, 11, 4465-4475, (2010) · Zbl 1260.34017
[11] Brill, H., A semilinear Sobolev evolution equation in Banach space, Journal of differential equations, 24, 412-425, (1977) · Zbl 0346.34046
[12] Showalter, R.E., Existence and representation theorem for a semilinear Sobolev equation in Banach space, SIAM journal on mathematical analysis, 3, 527-543, (1972) · Zbl 0262.34047
[13] Barenblat, G.; Zheltor, J.; Kochiva, I., Basic concepts in the theory of seepage of homogeneous liquids in fissured rocks, Journal of applied mathematics and mechanics, 24, 1286-1303, (1960) · Zbl 0104.21702
[14] Balachandran, K.; Park, D.G.; Kwun, Y.C., Nonlinear integrodifferential equations of Sobolev type with nonlocal conditions in Banach spaces, Communications of the Korean mathematical society, 14, 223-231, (1999) · Zbl 0972.45009
[15] Balachandran, K.; Uchiyama, K., Existence of solutions of nonlinear integrodifferential equations of Sobolev type with nonlocal condition in Banach spaces, Proceedings of the Indian Academy of sciences, 110, 225-232, (2000) · Zbl 0957.34058
[16] Byszewski, L., Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem, Journal of mathematical analysis and applications, 162, 494-505, (1991) · Zbl 0748.34040
[17] Balachandran, K.; Trujillo, J.J., The nonlocal Cauchy problem for nonlinear fractional integrodifferential equations in Banach spaces, Nonlinear analysis. theory, methods and applications, 72, 4587-4593, (2010) · Zbl 1196.34007
[18] Balachandran, K.; Kiruthika, S., Existence of solutions of abstract fractional impulsive semilinear evolution equations, Electronic journal of qualitative theory of differential equations, 2010, 4, 1-12, (2010) · Zbl 1201.34091
[19] Balachandran, K.; Kiruthika, S.; Trujillo, J.J., Existence results for fractional impulsive integrodifferetial equations in Banach spaces, Communications in nonlinear science and numerical simulation, 16, 1970-1977, (2011) · Zbl 1221.34215
[20] Benchohra, M.; Slimani, B.A., Existence and uniqueness of solutions to impulsive fractional differential equations, Electronic journal of differential equations, 2009, 10, 1-11, (2009) · Zbl 1178.34004
[21] Chang, Y.K.; Nieto, J.J.; Li, W.S., On impulsive hyperbolic differential inclusions with nonlocal initial conditions, Journal of optimization theory and applications, 140, 431-442, (2009) · Zbl 1159.49042
[22] Lakshmikantham, V.; Bainov, D.D.; Simeonov, P.S., Theory of impulsive differential equations, (1989), World Scientific Singapore · Zbl 0719.34002
[23] Diethelm, K., The analysis of fractional differential equations, (2010), Springer-Verlag Berlin
[24] Lakshmikantham, V.; Leela, S.; Vasundhara Devi, J., Theory of fractional dynamic systems, (2009), Cambridge Academic Publishers Cambridge · Zbl 1188.37002
[25] Miller, K.S.; Ross, B., An introduction to the fractional calculus and fractional differential equations, (1993), Wiley New York · Zbl 0789.26002
[26] Podlubny, I., Fractional differential equations, (1999), Academic Press New York · Zbl 0918.34010
[27] Samko, S.G.; Kilbas, A.A.; Marichev, O.I., Fractional integrals and derivatives; theory and applications, (1993), Gordan and Breach Amsterdam · Zbl 0818.26003
[28] Granas, A.; Dugundji, J., Fixed point theory, (2003), Springer-Verlag New York · Zbl 1025.47002
[29] Mophou, G.M.; N’Guérékata, G.M., On integral solutions of some nonlocal fractional differential equations with nondense domain, Nonlinear analysis, 71, 4668-4675, (2009) · Zbl 1178.34005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.